Alert archive / Oregon / Flood Watches in 2012

Flood Watch 7, NWS Medford, OR

November 30, 2012Siskiyou County, California; 5 counties in Oregon

NWS Medford, OR issued this flood watch at Nov 30, 2012, 3:23 PM PST for Siskiyou County, California; 5 counties in Oregon. It took effect at Dec 1, 2012, 4:00 PM PST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2012, 3:23 PM PST (23:23 UTC)
In effect from
Dec 1, 2012, 4:00 PM PST
Expired
Dec 2, 2012, 10:44 AM PST
In force
19 hr
Issued by
NWS Medford, OR
Flood severity
None

Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Jackson County, OR, Josephine County, OR

The radar

The Medford radar (KMAX), 76 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 11.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2012-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2012-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WGUS66 KMFR 302323
FFAMFR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
323 PM PST FRI NOV 30 2012

...HEAVY RAIN MAY PRODUCE FLOODING SATURDAY INTO SUNDAY...

.ANOTHER STRONG STORM WILL BRING ADDITIONAL MODERATE TO HEAVY
RAIN TO THE REGION THROUGH THE WEEKEND. FLOODING OF CREEKS AND
SMALL RIVERS IS POSSIBLE. IN ADDITION...DEBRIS FLOWS ARE POSSIBLE
ACROSS THE STEEPER MOUNTAIN TERRAIN...AND STREET FLOODING MAY
IMPACT CITY AREAS. MORE STORMS WILL BRING ADDITIONAL RAINFALL
NEXT WEEK.

CAZ080-ORZ021-022-024-020015-
/O.NEW.KMFR.FA.A.0007.121202T0000Z-121203T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...
COOS BAY...NORTH BEND...REEDSPORT...BANDON...PORT ORFORD...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH...GRANTS PASS...
CAVE JUNCTION
323 PM PST FRI NOV 30 2012

...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST 
  OREGON...INCLUDING THE FOLLOWING AREAS...IN NORTHERN 
  CALIFORNIA...WESTERN SISKIYOU COUNTY. IN SOUTHWEST OREGON... 
  CURRY COUNTY COAST...EASTERN CURRY COUNTY AND JOSEPHINE COUNTY 
  AND SOUTH CENTRAL OREGON COAST. 

* FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING.

* HEAVY RAIN WILL AGAIN IMPACT THE REGION THIS WEEKEND.

* RIVERS AND STREAMS WILL SEE SIGNIFICANT RISES AND POTENTIAL
  FLOODING. DEBRIS FLOWS ARE POSSIBLE IN STEEP TERRAIN.

* TRAVELERS SHOULD STAY INFORMED OF THE WEATHER AND MONITOR ROAD
  CONDITIONS BEFORE TRAVEL. WWW.TRIPCHECK.COM FOR TRAVEL IN OREGON
  AND WWW.QUICKMAP.DOT.CA.GOV FOR TRAVEL IN CALIFORNIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT.
PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN
CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM
RAPIDLY MOVING LANDSLIDES.A FLOOD WATCH MEANS THERE IS A
POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

HIGGINSON
4 follow-up statements
536 
WGUS66 KMFR 012331
FFAMFR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
331 PM PST SAT DEC 1 2012

...HEAVY RAIN MAY PRODUCE FLOODING TONIGHT THROUGH SUNDAY...

.ANOTHER STRONG STORM WILL BRING ADDITIONAL MODERATE TO HEAVY
RAIN TO THE REGION TONIGHT THROUGH SUNDAY. FLOODING OF 
STREAMS...CREEKS AND SMALL RIVERS IS POSSIBLE. IN ADDITION...DEBRIS
FLOWS ARE POSSIBLE ACROSS THE STEEPER MOUNTAIN TERRAIN ASSOCIATED
WITH ROCK SLIDES AND IN BURN AREAS...AND STREET FLOODING MAY
IMPACT URBAN AREAS. MORE STORMS WILL BRING ADDITIONAL RAINFALL
MONDAY NIGHT INTO TUESDAY.

ORZ023-025-026-021200-
/O.EXB.KMFR.FA.A.0007.121202T0600Z-121202T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS-
JACKSON COUNTY-
INCLUDING THE CITIES OF...DRAIN...ELKTON...ROSEBURG...SUTHERLIN...
GREEN...MYRTLE CREEK...CANYONVILLE...GLENDALE...STEAMBOAT...
TOKETEE FALLS...MEDFORD...ASHLAND
331 PM PST SAT DEC 1 2012

...FLOOD WATCH IN EFFECT FROM 10 PM PST THIS EVENING THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE A PORTION OF SOUTHWEST OREGON...
  INCLUDING THE FOLLOWING AREAS...CENTRAL DOUGLAS COUNTY...
  EASTERN DOUGLAS COUNTY FOOTHILLS AND JACKSON COUNTY TO INCLUDE
  THE THE ROSEBURG...GRANTS PASS...AND MEDFORD TO ASHLAND PORTIONS
  OF THE ROGUE VALLEY.

* FROM 10 PM PST THIS EVENING THROUGH SUNDAY MORNING

* HEAVY RAIN WILL AGAIN IMPACT THE REGION THIS WEEKEND.

* RIVERS AND STREAMS WILL SEE SIGNIFICANT RISES AND POTENTIAL
  FLOODING. DEBRIS FLOWS ARE POSSIBLE IN STEEP TERRAIN. URBAN AND
  SMALL STREAM FLOODING IN POOR DRAINAGE AREAS IS LIKELY LATE
  TONIGHT THROUGH SUNDAY MORNING.

* RESIDENTS ALONG AND NEAR COW CREEK...DEER CREEK...THE SOUTH
  UMPQUA RIVER...LITTLE BUTTE CREEK...BEAR CREEK...AND THE ROGUE
  RIVER SHOULD STAY TUNED TO THE LATEST RIVER FORECASTS AND GAGE
  READINGS THROUGH SUNDAY MORNING. VERY HEAVY PRECIPITATION
  TONIGHT THROUGH SUNDAY MORNING COULD BRING THESE WATERWAYS TO
  NEAR ACTION STAGE AND...POSSIBLY...TO NEAR FLOOD STAGE LATE
  TONIGHT THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT.
PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN
CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM
RAPIDLY MOVING LANDSLIDES. A FLOOD WATCH MEANS THERE IS A
POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

CAZ081>083-021200-
/O.EXB.KMFR.FA.A.0007.121202T0600Z-121202T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED...MOUNT SHASTA...
DUNSMUIR...MCCLOUD...TENNANT
331 PM PST SAT DEC 1 2012

...FLOOD WATCH IN EFFECT FROM 10 PM PST THIS EVENING THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE A PORTION OF NORTHERN CALIFORNIA... 
  INCLUDING THE FOLLOWING AREAS...CENTRAL SISKIYOU COUNTY... 
  NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY AND SOUTH CENTRAL 
  SISKIYOU COUNTY. 

* FROM 10 PM PST THIS EVENING THROUGH SUNDAY MORNING.

* HEAVY RAIN WILL OCCUR TONIGHT THROUGH SUNDAY ON ALREADY
  SATURATED GROUND.

* RIVERS AND STREAMS WILL SEE SIGNIFICANT RISES AND POTENTIAL 
  FLOODING. DEBRIS FLOWS ARE POSSIBLE IN STEEP TERRAIN. URBAN AND
  SMALL STREAM FLOODING IN POOR DRAINAGE AREAS IS LIKELY LATE
  TONIGHT THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT.
PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN
CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM
RAPIDLY MOVING LANDSLIDES.A FLOOD WATCH MEANS THERE IS A
POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

CAZ080-ORZ021-022-024-021200-
/O.CON.KMFR.FA.A.0007.121202T0000Z-121203T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...
COOS BAY...NORTH BEND...REEDSPORT...BANDON...PORT ORFORD...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH...GRANTS PASS...
CAVE JUNCTION
331 PM PST SAT DEC 1 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHERN CALIFORNIA... 
  WESTERN SISKIYOU COUNTY. IN SOUTHWEST OREGON...CURRY COUNTY 
  COAST...EASTERN CURRY COUNTY AND JOSEPHINE COUNTY AND SOUTH 
  CENTRAL OREGON COAST. 

* THROUGH SUNDAY EVENING.

* HEAVY RAIN ON ALREADY SATURATED GROUND WILL OCCUR TONIGHT
  THROUGH SUNDAY.

* RIVERS AND STREAMS WILL SEE SIGNIFICANT RISES AND POTENTIAL
  FLOODING. DEBRIS FLOWS ARE POSSIBLE IN STEEP
  TERRAIN...PARTICULARLY IN AND NEAR AREAS WHERE WILDFIRES BURNED
  WITH HIGH INTENSITY THIS PAST SUMMER. URBAN AND SMALL STREAM
  FLOODING IN POOR DRAINAGE AREAS IS LIKELY LATE TONIGHT THROUGH
  SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT.
PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN
CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM
RAPIDLY MOVING LANDSLIDES.A FLOOD WATCH MEANS THERE IS A
POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

BTL
162 
WGUS66 KMFR 021229
FFAMFR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
429 AM PST SUN DEC 2 2012

...HEAVY RAIN MAY PRODUCE FLOODING TONIGHT THROUGH SUNDAY...

.MODERATE TO HEAVY RAIN WILL PERSIST EARLY THIS MORNING WITH FLOODING
OF STREAMS...CREEKS AND SMALL RIVERS POSSIBLE. IN ADDITION...DEBRIS
FLOWS ARE POSSIBLE ACROSS THE STEEPER MOUNTAIN TERRAIN ASSOCIATED
WITH ROCK SLIDES AND IN BURN AREAS. STREET FLOODING MAY IMPACT
URBAN AREAS. ANOTHER STORM WILL BRING ADDITIONAL MODERATE TO HEAVY
RAIN LATE MONDAY NIGHT THROUGH TUESDAY INTO WEDNESDAY MORNING.

ORZ023-025-026-021830-
/O.EXT.KMFR.FA.A.0007.000000T0000Z-121202T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS-
JACKSON COUNTY-
INCLUDING THE CITIES OF...DRAIN...ELKTON...ROSEBURG...SUTHERLIN...
GREEN...MYRTLE CREEK...CANYONVILLE...GLENDALE...STEAMBOAT...
TOKETEE FALLS...MEDFORD...ASHLAND
429 AM PST SUN DEC 2 2012

...FLOOD WATCH NOW IN EFFECT UNTIL NOON PST TODAY...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTHWEST OREGON...INCLUDING THE FOLLOWING 
  AREAS...CENTRAL DOUGLAS COUNTY...EASTERN DOUGLAS COUNTY 
  FOOTHILLS AND JACKSON COUNTY. 

* UNTIL NOON PST TODAY

* HEAVY RAIN WILL PERSIST IN DOUGLAS AND JACKSON COUNTIES EARLY
  THIS MORNING THEN TAPER OFF TO LIGHT SHOWERS FOR THE REMAINDER
  OF THE DAY.

* RIVERS AND STREAMS WILL SEE SIGNIFICANT RISES AND POTENTIAL
  FLOODING. DEBRIS FLOWS ARE POSSIBLE IN STEEP TERRAIN. URBAN AND
  SMALL STREAM FLOODING IN POOR DRAINAGE AREAS IS LIKELY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT.
PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN
CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM
RAPIDLY MOVING LANDSLIDES. A FLOOD WATCH MEANS THERE IS A
POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

CAZ081>083-021830-
/O.EXT.KMFR.FA.A.0007.000000T0000Z-121202T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED...MOUNT SHASTA...
DUNSMUIR...MCCLOUD...TENNANT
429 AM PST SUN DEC 2 2012

...FLOOD WATCH NOW IN EFFECT UNTIL NOON PST TODAY...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTHERN CALIFORNIA...INCLUDING THE FOLLOWING 
  AREAS...CENTRAL SISKIYOU COUNTY...NORTH CENTRAL AND SOUTHEAST 
  SISKIYOU COUNTY AND SOUTH CENTRAL SISKIYOU COUNTY. 

* UNTIL NOON PST TODAY

* HEAVY RAIN WILL PERSIST UNTIL AROUND 8 AM THIS MORNING WITH
  RISES ON RIVERS AND STREAMS DURING THE MORNING.

* RIVERS AND STREAMS WILL SEE SIGNIFICANT RISES AND POTENTIAL
  FLOODING. DEBRIS FLOWS ARE POSSIBLE IN STEEP TERRAIN. URBAN AND
  SMALL STREAM FLOODING IN POOR DRAINAGE AREAS IS LIKELY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT.
PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN
CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM
RAPIDLY MOVING LANDSLIDES.A FLOOD WATCH MEANS THERE IS A
POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

CAZ080-ORZ021-022-024-021830-
/O.CON.KMFR.FA.A.0007.000000T0000Z-121203T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...
COOS BAY...NORTH BEND...REEDSPORT...BANDON...PORT ORFORD...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH...GRANTS PASS...
CAVE JUNCTION
429 AM PST SUN DEC 2 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHERN CALIFORNIA... 
  WESTERN SISKIYOU COUNTY. IN SOUTHWEST OREGON...CURRY COUNTY 
  COAST...EASTERN CURRY COUNTY AND JOSEPHINE COUNTY AND SOUTH 
  CENTRAL OREGON COAST. 

* THROUGH THIS EVENING

* HEAVY RAIN WILL PERSIST UNTIL AROUND 7 AM THIS MORNING THEN
  LIGHT SHOWERS WILL PERSIST FOR THE REMAINDER OF THE DAY. 

* RIVERS AND STREAMS WILL SEE SIGNIFICANT RISES AND POTENTIAL
  FLOODING. DEBRIS FLOWS ARE POSSIBLE IN STEEP TERRAIN...
  PARTICULARLY IN AND NEAR AREAS WHERE WILDFIRES BURNED WITH HIGH
  INTENSITY THIS PAST SUMMER. URBAN AND SMALL STREAM FLOODING IN
  POOR DRAINAGE AREAS IS LIKELY THIS MORNING. THE IMPACT WILL BE
  MOST WIDESPREAD DURING THE MORNING BUT RIVERS AND STREAMS MAY
  SEE RISES INTO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT.
PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN
CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM
RAPIDLY MOVING LANDSLIDES.A FLOOD WATCH MEANS THERE IS A
POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
DW
349 
WGUS66 KMFR 021541
FFAMFR

FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
741 AM PST SUN DEC 2 2012

...POSSIBLE CREEK AND RIVER FLOODING TODAY...

.MODERATE TO HEAVY RAIN WILL PERSIST EARLY THIS MORNING WITH
FLOODING OF STREAMS...CREEKS AND SMALL RIVERS POSSIBLE. IN
ADDITION...DEBRIS FLOWS ARE POSSIBLE ACROSS THE STEEPER MOUNTAIN
TERRAIN ASSOCIATED WITH MUD AND ROCK SLIDES AND IN BURN AREAS.
STREET FLOODING WILL CONTINUE TO IMPACT SOME URBAN AREAS. ANOTHER
STORM WILL BRING ADDITIONAL MODERATE TO HEAVY RAIN LATE MONDAY
NIGHT THROUGH TUESDAY INTO WEDNESDAY MORNING.

CAZ080-ORZ021-022-024-022100-
/O.CON.KMFR.FA.A.0007.000000T0000Z-121203T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...
COOS BAY...NORTH BEND...REEDSPORT...BANDON...PORT ORFORD...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH...GRANTS PASS...
CAVE JUNCTION
741 AM PST SUN DEC 2 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHERN CALIFORNIA... 
  WESTERN SISKIYOU COUNTY. IN SOUTHWEST OREGON...CURRY COUNTY 
  COAST...EASTERN CURRY COUNTY AND JOSEPHINE COUNTY AND SOUTH 
  CENTRAL OREGON COAST. 

* A FLOOD WARNING IS CURRENTLY IN EFFECT FOR DEER CREEK AT
  ROSEBURG. 

* RESIDENTS ALONG AND NEAR COW CREEK...THE SOUTH UMPQUA
  RIVER...LITTLE BUTTE CREEK...BEAR CREEK...AND THE ROGUE RIVER
  SHOULD STAY TUNED TO THE LATEST RIVER FORECASTS AND GAGE
  READINGS THROUGH TODAY. THESE WATERWAYS ARE IN OR APPROACHING
  ACTION STAGE AND SOME ARE EXPECTED TO NEAR FLOOD STAGE TODAY
  THROUGH THIS EVENING.

* THIS AREAL FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING.

* HEAVY RAIN WILL PERSIST UNTIL AROUND 7 AM THIS MORNING THEN 
  LIGHT SHOWERS WILL PERSIST FOR THE REMAINDER OF THE DAY. 

* RIVERS AND STREAMS WILL SEE SIGNIFICANT RISES AND POTENTIAL
  FLOODING. DEBRIS FLOWS ARE POSSIBLE IN STEEP TERRAIN...
  PARTICULARLY IN AND NEAR AREAS WHERE WILDFIRES BURNED WITH HIGH
  INTENSITY THIS PAST SUMMER. URBAN AND SMALL STREAM FLOODING IN
  POOR DRAINAGE AREAS IS OCCURRING THIS MORNING. THE IMPACT WILL
  BE MOST WIDESPREAD DURING THE MORNING BUT RIVERS AND STREAMS MAY
  SEE RISES INTO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT.
PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN
CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM
RAPIDLY MOVING LANDSLIDES.A FLOOD WATCH MEANS THERE IS A
POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

ORZ023-025-026-022000-
/O.CON.KMFR.FA.A.0007.000000T0000Z-121202T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS-
JACKSON COUNTY-
INCLUDING THE CITIES OF...DRAIN...ELKTON...ROSEBURG...SUTHERLIN...
GREEN...MYRTLE CREEK...CANYONVILLE...GLENDALE...STEAMBOAT...
TOKETEE FALLS...MEDFORD...ASHLAND
741 AM PST SUN DEC 2 2012

...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON PST TODAY...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHWEST OREGON...INCLUDING THE FOLLOWING 
  AREAS...CENTRAL DOUGLAS COUNTY...EASTERN DOUGLAS COUNTY 
  FOOTHILLS AND JACKSON COUNTY. 

* UNTIL NOON PST TODAY

* HEAVY RAIN WILL PERSIST IN DOUGLAS AND JACKSON COUNTIES EARLY 
  THIS MORNING THEN TAPER OFF TO LIGHT SHOWERS FOR THE REMAINDER 
  OF THE DAY. 

* RIVERS AND STREAMS WILL SEE SIGNIFICANT RISES AND POTENTIAL 
  FLOODING. DEBRIS FLOWS ARE POSSIBLE IN STEEP TERRAIN. URBAN 
  AND SMALL STREAM FLOODING IN POOR DRAINAGE AREAS IS LIKELY 
  THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT.
PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN
CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM
RAPIDLY MOVING LANDSLIDES. A FLOOD WATCH MEANS THERE IS A
POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

CAZ081>083-022000-
/O.CON.KMFR.FA.A.0007.000000T0000Z-121202T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED...MOUNT SHASTA...
DUNSMUIR...MCCLOUD...TENNANT
741 AM PST SUN DEC 2 2012

...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON PST TODAY...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN CALIFORNIA...INCLUDING THE FOLLOWING 
  AREAS...CENTRAL SISKIYOU COUNTY...NORTH CENTRAL AND SOUTHEAST 
  SISKIYOU COUNTY AND SOUTH CENTRAL SISKIYOU COUNTY. 

* UNTIL NOON PST TODAY

* HEAVY RAIN WILL PERSIST UNTIL AROUND 8 AM THIS MORNING WITH 
  RISES ON RIVERS AND STREAMS DURING THE MORNING. 

* RIVERS AND STREAMS WILL SEE SIGNIFICANT RISES AND POTENTIAL 
  FLOODING. DEBRIS FLOWS ARE POSSIBLE IN STEEP TERRAIN. URBAN 
  AND SMALL STREAM FLOODING IN POOR DRAINAGE AREAS IS LIKELY 
  THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE DURING THIS FLOOD EVENT.
PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN
CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM
RAPIDLY MOVING LANDSLIDES.A FLOOD WATCH MEANS THERE IS A
POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

BTL
715 
WGUS66 KMFR 021844
FFAMFR

FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
1044 AM PST SUN DEC 2 2012

...FLOOD WATCH UPGRADED TO ADVISORIES WITH WARNINGS IN SOME
AREAS...

.STEADY AND HEAVY RAINFALL HAS COME TO AN END ACROSS THE
AREA...WITH JUST SOME SHOWERS EXPECTED FOR THE REMAINDER OF THE
DAY. SOME STREAMS ARE STILL EXPERIENCING HIGH FLOWS AND URBAN
AREAS MAY STILL BE EXPERIENCING MINOR FLOODING IN POOR DRAINAGE
AREAS. SOME CREEKS AND RIVERS ARE AT OR ABOVE ACTION STAGE THIS
MORNING...AND SOME FLOODING MAY STILL OCCUR WITH THESE CREEKS AND 
RIVERS. ANY FLOODING FROM THIS POINT ONWARD FOR TODAY WILL BE
HANDLED BY ADVISORIES AND WARNING PRODUCTS.

CAZ080-ORZ021-022-024-021945-
/O.CAN.KMFR.FA.A.0007.000000T0000Z-121203T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST-
CURRY COUNTY COAST-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...
COOS BAY...NORTH BEND...REEDSPORT...BANDON...PORT ORFORD...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH...GRANTS PASS...
CAVE JUNCTION
1044 AM PST SUN DEC 2 2012

...FLOOD WATCH UPGRADED TO ADVISORIES WITH WARNINGS IN SOME 
AREAS...

THE FLOOD WATCH FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST
OREGON HAS BEEN UPGRADED.

STEADY AND HEAVY RAINFALL HAS COME TO AN END ACROSS THE
AREA...WITH JUST SOME SHOWERS EXPECTED FOR THE REMAINDER OF THE
DAY. SOME STREAMS ARE STILL EXPERIENCING HIGH FLOWS AND URBAN
AREAS MAY STILL BE EXPERIENCING MINOR FLOODING IN POOR DRAINAGE
AREAS. SOME CREEKS AND RIVERS ARE AT OR ABOVE ACTION STAGE THIS
MORNING...AND SOME FLOODING MAY STILL OCCUR WITH THESE CREEKS AND
RIVERS. ANY FLOODING FROM THIS POINT ONWARD FOR TODAY WILL BE
HANDLED BY ADVISORIES AND WARNING PRODUCTS.

$$

CAZ081>083-ORZ023-025-026-021945-
/O.CAN.KMFR.FA.A.0007.000000T0000Z-121202T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS-
JACKSON COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED...MOUNT SHASTA...
DUNSMUIR...MCCLOUD...TENNANT...DRAIN...ELKTON...ROSEBURG...
SUTHERLIN...GREEN...MYRTLE CREEK...CANYONVILLE...GLENDALE...
STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND
1044 AM PST SUN DEC 2 2012

...FLOOD WATCH UPGRADED TO ADVISORIES WITH WARNINGS IN SOME 
AREAS...

THE FLOOD WATCH FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST
OREGON HAS BEEN UPGRADED.

STEADY AND HEAVY RAINFALL HAS COME TO AN END ACROSS THE
AREA...WITH JUST SOME SHOWERS EXPECTED FOR THE REMAINDER OF THE
DAY. SOME STREAMS ARE STILL EXPERIENCING HIGH FLOWS AND URBAN
AREAS MAY STILL BE EXPERIENCING MINOR FLOODING IN POOR DRAINAGE
AREAS. SOME CREEKS AND RIVERS ARE AT OR ABOVE ACTION STAGE THIS
MORNING...AND SOME FLOODING MAY STILL OCCUR WITH THESE CREEKS AND
RIVERS. ANY FLOODING FROM THIS POINT ONWARD FOR TODAY WILL BE
HANDLED BY ADVISORIES AND WARNING PRODUCTS.

$$
 
BTL

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this flood watch went out at Nov 30, 2:23 PM PST, 1 hour earlier.

Area forecast discussion, Nov 30, 2:23 PM PST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
223 PM PST FRI NOV 30 2012

DISCUSSION...THE DEEP UPPER LEVEL LOW PRESSURE AREA CONTINUES OFF
SHORE AND ROTATING SEVERAL SYSTEMS INTO THE AREA. THE NEXT ONE IS
TONIGHT INTO SATURDAY MORNING. THE FOCUS IS AGAIN IN THE
CURRY/JOSEPHINE/SISKIYOU COUNTY AREA. THE MOISTURE SUPPLY FOR THIS
NEXT SYSTEM IS A BIT MORE LIMITED THAN WHAT WE HAVE SEEN RECENTLY.
IT IS ALSO MOVING ALONG SO TOTAL RAINFALL AMOUNT WILL BE LIMITED.
GENERALLY 2 TO 4 INCHES FOR CURRY/JOSEPHINE/SISKIYOU COUNTIES...1
TO 2 INCHES FOR OTHER WESTSIDE LOCATIONS AND LESS THAN AN INCH
EAST OF THE CASCADES.

SATURDAY AFTERNOON WILL SEE A BIT OF BREAK...NOT COMPLETELY DRY
BUT AT LEAST NOT STEADY HARD RAIN. THIS RESPITE IS SHORT LIVED
WITH ANOTHER SYSTEM COMING IN SATURDAY NIGHT INTO SUNDAY. THE
MOISTURE SUPPLY AND JET STREAM SUPPORT ARE GREATER FOR THIS FRONT
SO RAINFALL AMOUNTS WILL BE GREATER. A 144 KNOT JET PASSES
OVERHEAD HELPING WITH UPPER LEVEL DIVERGENCE WHICH CREATES
VERTICAL MOTION. FLOOD WATCHES WILL BE ISSUED FOR POINTS ON THE
COQUILLE RIVER AS WELL AS THE ROGUE RIVER AT AGNESS. AREAL FLOOD
WATCHES ARE ALSO OUT.

THE NEXT SYSTEM ON MONDAY NIGHT INTO TUESDAY HAS POTENTIAL TO BE
VERY WET OVER A WIDE AREA. IT HAS VERY DEEP MOISTURE ORIGINATING
FROM NEAR HAWAII. IT WON/T HAVE THE JET SUPPORT OF THE SUNDAY
SYSTEM. THE FRONT WILL ALSO MOVE SLOWER SO RAINFALL DURATIONS WILL
INCREASE. ISENTROPIC ANALYSIS SHOWS AN EXTENDED PERIOD OF MODERATE
LIFT FOCUSED ON THE SOUTH COAST AND NW CALIFORNIA. POTENTIAL
RAINFALL WITH THIS SYSTEM IS 5 TO 7 INCHES IN THE FAVORED
CURRY/JOSEPHINE/SISKIYOU COUNTY AREA.

ONCE THIS SYSTEM CLEARS THE AREA WE APPEAR TO HAVE A DRY PERIOD
WITH UPPER LEVEL HIGH PRESSURE. JBL

&&

AVIATION...THE FRONTAL BOUNDARY WILL SLOWLY MOVE SOUTHEAST TODAY.
THIS WILL RESULT IN IMPROVING CIGS LATE THIS MORNING INTO THE
AFTERNOON WITH VFR CONDITIONS EXPECTED. HOWEVER MTNS REMAIN PARTLY
OBSCURED UNTIL AT LEAST 22Z MAYBE LATER. ANOTHER FRONT ARRIVES AT
THE COAST THIS EVENING WITH CIGS LOWERING TO MVFR WITH OCCASIONAL
IFR. WINDS ALOFT WILL INCREASE WITH WIND SPEED SHEAR CONCERNS THIS
EVENING AND TONIGHT FOR THE COAST AND UMPQUA BASIN. WIND SPEED
SHEAR IS A CLOSE CALL FOR KMFR. IF IT WERE TO DEVELOP IT WOULD
ONLY BE FOR A FEW HOURS. MP

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
     ORZ021-022.
     WIND ADVISORY UNTIL 4 AM PST SATURDAY FOR ORZ029>031.
     HIGH WIND WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
     ORZ029>031.

CA...WIND ADVISORY UNTIL 4 AM PST SATURDAY FOR CAZ085.
     HIGH WIND WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
     CAZ084-085.
     WIND ADVISORY UNTIL 4 AM PST SATURDAY FOR CAZ081.
     HIGH WIND WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
     CAZ081.

PZ...GALE WATCH FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT FOR
     PZZ350-356-370-376.
     GALE WARNING UNTIL 4 AM PST SATURDAY FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 10 AM PST SATURDAY FOR
     PZZ350-356-370-376.

In the hours before

Local storm report, Nov 30, 10:26 AM PST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1026 AM PST FRI NOV 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     HEAVY RAIN       2 WNW ASHLAND           42.20N 122.73W
11/30/2012  M2.25 INCH       JACKSON            OR   TRAINED SPOTTER

            7AM TO 7AM.

1023 AM     HEAVY RAIN       3 WNW KLAMATH FALLS     42.23N 121.83W
11/30/2012  E0.84 INCH       KLAMATH            OR   TRAINED SPOTTER

            9PM TO 1030AM.

1023 AM     HEAVY RAIN       1 SSW OBRIEN            42.05N 123.71W
11/30/2012  M1.02 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            MID TO 10AM. 11/30 CALENDAR DAY PRECIP 5.31

&&

GLASER
Local storm report, Nov 30, 10:31 AM PST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1031 AM PST FRI NOV 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       RIDDLE                  42.95N 123.37W
11/30/2012  M3.30 INCH       DOUGLAS            OR   TRAINED SPOTTER

            30 HOUR TOTAL ENDING AT 1030AM.

&&

GLASER
Local storm report, Nov 30, 11:33 AM PST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1133 AM PST FRI NOV 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       11 NE GRANTS PASS       42.56N 123.17W
11/30/2012  M3.27 INCH       JACKSON            OR   TRAINED SPOTTER

            6AM TO 6AM.

&&

GLASER
Local storm report, Nov 30, 2:38 PM PST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
238 PM PST FRI NOV 30 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       7 WNW KLAMATH FALLS     42.28N 121.89W
11/30/2012  M0.97 INCH       KLAMATH            OR   TRAINED SPOTTER

            HEAVY RAIN DURATION 12 HOURS

&&

IRIS SYSTEM

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 7:19 PM PSTAreal Flood AdvisoryMFRSiskiyou12 hr
Nov 30, 4:46 AM PSTHigh Wind WatchMFRModoc, Siskiyou23 hr
Nov 30, 4:46 AM PSTWind AdvisoryMFRModoc, Siskiyou23 hr
Nov 29, 5:26 PM PSTAreal Flood AdvisoryMFRJackson5 hr
Nov 29, 6:32 PM PSTAreal Flood AdvisoryMFRCurry, Josephine4 hr
Nov 30, 1:55 AM PSTRiver Flood WarningMFRCoos6 days
Nov 30, 3:17 AM PSTGale WarningMFR24 hr
Nov 30, 2:52 PM PSTGale WatchMFR12 hr

Nearby

Flood Watches in Oregon, 2012Flood Watches in California, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.